# SDR CA080612004

- Difficulty date: June 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: C6PF103479
- Condition: Mismanufactured
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A NEW FUEL TUBE ASSY WAS TO BE INSTALLED BETWEEN FUEL CELL NR 5 AND NR 8 AS PART OF THE MOTIVE FLOW SYS. THE INSTALLER FOUND THE TUBE ASSY TO BE ONE INCH TOO LONG FOR THE LOCATION.
